| Model Number |
WIDE / FLAT |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
05/13/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a surgical procedure at the user facility, the light broke during the procedure and burned the patient.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results h3 other text : discarded by user.
Event or Problem Description